# SDR BSYA2012017

- Difficulty date: March 27, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N400RP
- Make and model: Beech 58
- Aircraft serial: TH319
- Aircraft time: 18,418 hours
- System (JASC): 7721 · Cylinder Head Temperature (CHT) Indicating System
- Part: Probe
- Part number: 10200007
- Condition: Defective
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF FROM TEB, PILOT NOTICED RIGHT ENGINE CYLINDER HEAD TEMP GAUGE SPIKED.  PILOT RETURNED AND LANDED SAFELY AT TEB WITHOUT INCIDENT.  MAINTENANCE REPLACED DEFECTIVE CHT PROBE, OPERATIONAL CHECK GOOD.  NO FURTHER DEFECTS NOTED.
